# SDR SWAA2022030366883

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727A+18 - BS767 RBL21. / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727A+18 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT AT BS727- BS767 PER SRM 51-40-05-0G-0 AND DWG 146A7500;[04] VERIFIED CORRECTIVE ACTION #3;[05] CARD COMPLETE
